RUS  ENG
Full version
JOURNALS // Lobachevskii Journal of Mathematics // Archive

Lobachevskii J. Math., 1999 Volume 5, Pages 3–11 (Mi ljm144)

Almost periodic solutions for some multivalued differential equations in Banach spaces

B. Marzouki

Mohamed First University

Abstract: It is known that in the frame of ordinary differential equations $x'=f(t,x)$ in Banach space with $f$ almost-periodic in $t$ uniformly for $x$ and strongly dissipative with respect to $x$, the existence of a bounded solution is equivalent to the existence of an almost-periodic one (see [5], [6]). In this note we want to generalize the result in the frame of a multivalued differential equation $x'\in F(t,x)$.

Keywords: Banach space, multivalued differential equation, boundness, strongly monotone, almost periodicity.

Language: English



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025